MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.5ML 31GA 8MM UFII 10BAG 500CS; SYRINGE, PISTON

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.5ML 31GA 8MM UFII 10BAG 500CS; SYRINGE, PISTON
Model Number 328468
Medical Device Problem Codes Off-Label Use (1494); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Pet owner reported -i get your bd syringes (1/2 ml) monthly for my 2 cats.Have been for the past year now, but the last few months i have syringes that just don't work.There is no suction when trying to get the insulin out of pen.Is there an issue with these.They are not cheap and i am getting rid of at least 2 in each bag.Please any info would be great.If they have to write for different needles i need to let them know.Item # 328468.
 
Additional Manufacturer Narrative
Additional information provided to sections.Corrections made to sections e1 (reporter name and address), g2 (report source), g3 (date received by manufacturer), and h6 (type of investigation & investigation conclusions).Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no capa/sa is required at this time.

Brand Name
SYRINGE 0.5ML 31GA 8MM UFII 10BAG 500CS
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19127575
Report Number3024508819-2024-00002
Device Sequence Number20743410
Product Code FMF
UDI-Device Identifier00382908468039
UDI-Public(01)00382908468039
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328468
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date04/17/2024
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown